International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 61-66

Common fixed points of compatible mappings

S. M. Kang,1 Y. J. Cho,1 and G. Jungck2

1Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Bradley University, Peoria, Illinois 61625, USA

Received 27 September 1988; Revised 19 October 1988

Copyright © 1990 S. M. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we present a common fixed point theorem for compatible mappings, which extends the results of Ding, Diviccaro-Sessa and the third author.